Growth Properties of Solutions of Complex Linear Differential-difference Equations with Coefficients having the Same Logarithmic Order in the Unit Disc
Keywords:Nevanlinna's Theory, Linear differential-difference equation, Meromorphic solution, Logarithmic order, Unit disc
AbstractIn this paper, we investigate the relations between the growth of meromorphic coefficients and that of meromorphic solutions of complex linear differential-difference equations with meromorphic cofficients of finite logarithmic order in the unit disc. Our results can be viewed as the generalization for both the cases of complex linear differential equations and complex linear difference equations.
N. Biswas and S. Tamang, Growth of solutions to linear differential equations with entire coefficients of [p; q]-order in the complex plane, Commun. Korean Math. Soc., 33 (4) 2018, 1217-1227.
N. Biswas, S. K. Datta and S. Tamang, On growth properties of transcendental mero- morphic solutions of linear differential equations with entire coefficients of higher order, Commun. Korean Math. Soc., 34 (4) (2019), 1245-1259.
T. Y. P. Chern, On meromorphic functions with finite logarithmic order, Trans. Am. Math. Soc., 358 (2) (2006), 473-489.
S. K. Datta and N. Biswas, Growth properties of solutions of complex linear differential- difference equations with coefficients having the same 'φ-order, Bull. Cal. Math. Soc., 111(3) (2019), 253-266.
A. Goldberg and I. Ostrovskii, Value Distribution of Meromorphic Functions, Transl. Math. Monogr., 236, Amer. Math. Soc. Providence RI, 2008.
G. G. Gundersen, Finite order solutions of second order linear differential equations, Trans. Amer. Math. Soc., 305 (1) (1988), 415-429.
W. K. Hayman, Meromorphic Functions, Clarendon press, Oxford, 1964.
J. Heittokangas and Z.T. Wen, Functions of Finite logarithmic order in the unit disc, Part I, J. Math. Anal. Appl., 415 (2014), 435-461.
J. Heittokangas and Z.T. Wen, Functions of Finite logarithmic order in the unit disc, Part II, Comput. Methods Funct. Theory, 15 (2015), 37-58.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, New York, 1993.
I. Laine and C. C. Yang, Clunie theorems for difference and q-difference polynomials, J. Lond. Math. Soc., 76 (3) (2007), 556-566.
H. Liu and Z. Mao, On the meromorphic solutions of some linear difference equations. Adv. Difference Equ., 133 (2013), 1-12.
C. Pommerenke, On the mean growth of the solutions of complex linear di erential equationsin the disc, Complex Var. Ell. Equ., 1(1) (1982), 23-38.
J. Tu and C. F. Yi, On the growth of solutions of a class of higher order linear differential equations with coecients having the same order, J. Math. Anal. Appl., 340 (1) (2008), 487-497.
J. T. Wen, Finite logarithmic order solutions of linear q-difference equations, Bull. Korean Math. Soc., 51 (1) (2014), 83-98.